Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Interested in finding out where others are on their TTC journey? Then check out our Weekly List. Confused by all the abbreviations? We Have the Key!
    Metformin Question
    avatar
    KittyKatJenn posted:
    Hello ladies. Just had a quick question. I have been taking 1500mg of Met for about 2 months now. I was having an issue where I was sick to my stomach, but that is a common side effect and I figured I was not drinking enough water. It comes and goes still, but like I said, common side effect.

    For about the last 2 weeks I have been super tired though. Has anyone else experienced this while taking this medication?
    Reply
     
    avatar
    Prayforamiracle responded:
    Lurking...

    I'm not usually on this board, but lurk occasionally. I try to learn as much as possible. I posted because I have the hardest time finding a lot of people here that take Metformin. I have been taking Metformin since May. I don't recall it ever making me very tired, but I'm sure it can affect people differently. I'm not sure if you are ttc right now, but if so would love you for you to stop by this board: http://exchanges.webmd.com/ttc-with-pcos
     
    avatar
    KittyKatJenn replied to Prayforamiracle's response:
    I am ttc right now and have been for almost 6 years. I was on bcp for about 2 in the middle of that though. I have been on that board and then I moved to this one and now I don't know where I belong. I guess I will move back over there though!
     
    avatar
    fiannakyn replied to KittyKatJenn's response:
    I've been on Met for 10 years. I think I've been hit with ever S/E it can throw at me :P

    Jenn- Do you have PCOS? Are you having your blood sugars tested? Tiredness is sometimes a sign that your blood surgar is either still too high or now is too low. Try eating some fruit or drink a big glass of juice if you start to feel tired, see if that helps. (in case its your sugars being too low) if that doesnt help, I would ask your doc to do a quick sugar test (or find a diabetic friend who'll let you use their tester) and if its high, you may need to go to 2000mg. (ugg I know)


    google "the Metformin Manifesto" for a very well written and informative article about taking Met, from the view of the patient.
    Vicky (33) TTC 1 off and on for 10 years. on 7th cycle of Clomid, first monitored. trigger 9/23, follow up scan 9/24. Test 10/9.
     
    avatar
    KittyKatJenn replied to fiannakyn's response:
    Thanks for your response. I do have PCOS. I don't think I am tired from a drop in my blood sugar. I have always had an issue with it and when it drops I completly crash. Like, I need sugar right then or I am gonna pass out.

    I am thinking maybe I have low iron right now. I haven't had a problem with my iron for years, but that is what I am thinking.


    Spotlight: Member Stories

    Hi, my name is Toni! I'm 30, DH is 36. We've been married for almost 3 years, have not used protection for 4 years but have been TTC for over ...More

    Helpful Tips

    NEW HOPE TO GET PREGNANT: Mini-IVF less medicine, less cost and very effective
    A new hope to fertility problems for all of us, less cost and very effective, learn more visit: www.nhfc.mx. Hope this help!! More
    Was this Helpful?
    12 of 18 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.